# SDR USAA2009082492236

- Difficulty date: August 22, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N457UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 50,505 hours, 33,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON Z-ANGLE UPPER FLANGE AT AFT ENTRY DOOR SILL BETWEEN BS 967 TO BS 987, S17L, LBL 51.  REPAIRED Z-ANGLE UPPER FLANGE AT AFT ENTRY DOOR SILL BETWEEN BS 967 TO BS 987, S17L, LBL 51 IAW B737 SRM 53-60-15 & 51-70-11.
